# SDR MALA976419

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Loose
- Location: Lt Eng Oil Temp
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LT ENGINE OIL TEMP GAUGE FULL HOT, TALKED TO MX AND RETURNED TO DTW. ALL OTHER ENGINE INDICATIONS NORMAL. MAINTENANCE FOUND LT ENGINE TEMP BULB CANNON PLUG LOOSE.  RESECURED CANNON PLUG, ALL CHECKS GOOD.
